# SDR DL72L953334

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shim
- Condition: Migrated
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A LAMINATED SHIM INSTALLED ON THE LEFT WING, INBD T/E FLAP, INBD TRACK WAS FOUND TO HAVE MIGRATED GREATER THAN THE 0.25 LIMIT SPECIFIED PER DAL SI 4-58662-12AD.  IN COMPLIANCE WITH AD 90-07-05, THE MIGRATED SHIM WILL BE RELOCATED AND THE ATTACHMENTS WILL BE RETORQUED.
